# SDR DALA2017020701031

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 120,870 hours, 17,257 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RETURNED TO THE GATE DUE TO REPORTED ODOR IN THE CABIN ON TAXI OUT. FOUND THE AFT GALLEY CHILLER NR 1 AS THE SOURCE OF THE ODOR. REPLACED AFT GALLEY NR 1 CHILLER PER AMM 25-33. OPS CHECKS NORMAL.
